Evidence map›Paper›PMID 30619645›Full record

ArticleTremor and other hyperkinetic movements (New York, N.Y.)2018

Disabling Resting Tremors Induced by the Short-term Infusion of Valproate: A Reversible Phenomenon.

Ashutosh Gupta, Suman Kushwaha

Open access · greenAbstract readCase Reports
In one paragraph

Article in Tremor and other hyperkinetic movements (New York, N.Y.), 2018. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper, 1 of them a synthesis that pooled it.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed, 1 pooled it
0.4field-weighted citation impact, top 27% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed, 1 synthesis or guideline pooled it, 2 citations in OpenAlex.

  1. Pooled it
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

2 authors at 1 institution in 1 country.

Ashutosh GuptaDepartment of Neurology, Institute of Human Behavior and Allied Sciences, Delhi, IN.
Suman KushwahaDepartment of Neurology, Institute of Human Behavior and Allied Sciences, Delhi, IN.
Institute of Human Behaviour and Allied Sciences · IN

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Background: Drug-induced tremors after long-term administration of anti-epileptics have been described in the literature. Such tremors are usually postural or action in nature with infrequent resting nature. Case Report: A 23-year-old female presented in status epilepticus. Past and family histories were negative for seizures. She was managed per protocol with valproate. Within hours, she developed resting tremors. The tremors subsided on changing the anti-epileptic. Discussion: Resting tremors have mostly been described in the literature as long-term side-effects of valproate. This case illustrates that even short-term infusion of valproate can cause resting tremors.

Indexed as

AnticonvulsantsFemaleFollow-Up StudiesHumansInfusions, IntravenousTime FactorsTremorValproic AcidWithholding TreatmentYoung AdultAnticonvulsantsValproic Acidresting tremorsstatus epilepticusValproate

Identifiers

PMID30619645
PMCPMC6312908
OpenAlexW2921410934

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-ND
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.